# SDR HEEA083861

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,390 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Spline Adapter
- Part number: 406040316101
- Condition: Worn
- Location: Engine To Gb
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE TO GEARBOX SPLINE ADAPTER HAS WORN SPLINES.
